# SDR CAL950014

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250081
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 0356 - EWR - ALL THREE GEAR RED UNSAFE LIGHTS WERE OBSERVED TO BE ILLUMINATED DURING CLIMB-OUT THROUGH 18,000 FEET.  CYCLING THE GEAR DID NOT HELP.  THE CREW VERIFIED THAT IT WAS AN INDICATION PROBLEM ONLY, AND THAT ALL GEAR WERE UP AND LOCKED.  THE FLIGHT WAS CONTINUED AND WHEN GEAR WAS EXTENDED ON APPROACH TO EWR ALL GEAR DOWN INDICATIONS WERE NORMAL.  MAINTENANCE FOUND THE LANDING GEAR HANDLE SWITCH AT FAULT.  THE SWITCH WAS REMOVED AND REPLACED AND ALL INDICATIONS WERE NORMAL.  (Z)
